Convolution of vector-valued distributions: A survey and comparison

Volume 495 / 2013

Christian Bargetz, Norbert Ortner Dissertationes Mathematicae 495 (2013), 1-51 MSC: 46F05, 46F10, 46A32, 46E10. DOI: 10.4064/dm495-0-1

Abstract

We overview the literature concerning bilinear operations on vector-valued distributions in general, and more specifically the convolution of vector-valued functions or distributions. We compare and evaluate the different approaches to this problem of L. Schwartz on the one hand and of Y. Hirata and R. Shirarishi on the other. Moreover we discuss applications of the general existence and uniqueness results to different branches of mathematical analysis like partial differential equations or harmonic analysis.

Authors

  • Christian BargetzInstitut für Mathematik der Universität Innsbruck
    Technikerstraße 19a
    6020 Innsbruck, Austria
    e-mail
  • Norbert OrtnerInstitut für Mathematik der Universität Innsbruck
    Technikerstraße 19a
    6020 Innsbruck, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image